National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
European Journal of Combinatorics(6,286)
ISSN: 0195-6698
1    
Towards fully multivariate algorithmics: Parameter ecology and the deconstruction of computational complexity 期刊论文

European Journal of Combinatorics     ISSN:0195-6698  Volume:34  Issue:3  Page:541-566  

Fellows Michael R;   Jansen Bart M.P;   Rosamond Frances;  

来源数据库:[Web of Science, Scopus]         被引频次:52

文摘信息 获取全文 问图书馆员

2    
Relationship between ordered semihypergroups and ordered semigroups by using pseudoorder 期刊论文

European Journal of Combinatorics     ISSN:0195-6698  Volume:44  Page:208-217  

Davvaz B;   Corsini P;   Changphas T;  

来源数据库:[Web of Science, Scopus]         被引频次:37

文摘信息 获取全文 问图书馆员

3    
A sufficient condition for Hamiltonicity in locally finite graphs 期刊论文

European Journal of Combinatorics     ISSN:0195-6698  Volume:45  Page:97-114  

Heuer Karl;  

来源数据库:[Web of Science, Scopus]         被引频次:4

文摘信息 获取全文 问图书馆员

4    
Partitioning a graph into degenerate subgraphs 期刊论文

European Journal of Combinatorics     ISSN:0195-6698  Volume:83  

Abu-Khzam Faisal N;   Feghali Carl;   Heggernes Pinar;  

文摘信息 问图书馆员

5    
Disjoint pairs in set systems with restricted intersection 期刊论文

European Journal of Combinatorics     ISSN:0195-6698  Volume:83  

Girão António;   Snyder Richard;  

文摘信息 问图书馆员

6    
Combinatorics of unavoidable complexes 期刊论文

European Journal of Combinatorics     ISSN:0195-6698  Volume:83  

Milutinović Marija Jelić;   Jojić Duško;   Timotijević Marinko;   Vrećica Siniša T;   Živaljević Rade T;  

文摘信息 问图书馆员

7    
Building matrices with prescribed size and number of invertible submatrices 期刊论文

European Journal of Combinatorics     ISSN:0195-6698  Volume:83  

Fan Edward S.T;   Wong Tony W.H;  

文摘信息 问图书馆员

8    
Product-free sets in the free semigroup 期刊论文

European Journal of Combinatorics     ISSN:0195-6698  Volume:83  

Leader Imre;   Letzter Shoham;   Narayanan Bhargav;   Walters Mark;  

文摘信息 问图书馆员

9    
On low rank-width colorings 期刊论文

European Journal of Combinatorics     ISSN:0195-6698  Volume:83  

Kwon O-joung;   Pilipczuk Michał;   Siebertz Sebastian;  

文摘信息 问图书馆员

10    
A generalized Combinatorial Nullstellensatz for multisets 期刊论文

European Journal of Combinatorics     ISSN:0195-6698  Volume:83  

Batzaya Gantsooj;   Bayarmagnai Gombodorj;  

文摘信息 问图书馆员

11    
Binomial edge ideals of bipartite graphs 期刊论文

European Journal of Combinatorics     ISSN:0195-6698  Volume:70  Page:1-25  

Bolognini Davide;   Macchia Antonio;   Strazzanti Francesco;  

来源数据库:[Web of Science, Scopus]         被引频次:9

文摘信息 获取全文 问图书馆员

12    
Channel metrization 期刊论文

European Journal of Combinatorics     ISSN:0195-6698  Volume:80  Page:107-119  

D’Oliveira Rafael G.L;   Firer Marcelo;  

来源数据库:[Web of Science, Scopus]         被引频次:2

文摘信息 获取全文 问图书馆员

13    
1-well-covered graphs revisited 期刊论文

European Journal of Combinatorics     ISSN:0195-6698  Volume:80  Page:261-272  

Levit Vadim E;   Mandrescu Eugen;  

来源数据库:[Web of Science, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

14    
Daisy cubes and distance cube polynomial 期刊论文

European Journal of Combinatorics     ISSN:0195-6698  Volume:80  Page:214-223  

Klavžar Sandi;   Mollard Michel;  

来源数据库:[Web of Science, Scopus]         被引频次:2

文摘信息 获取全文 问图书馆员

15    
Asymptotics of pattern avoidance in the Klazar set partition and permutation-tuple settings 期刊论文

European Journal of Combinatorics     ISSN:0195-6698  Volume:82  Page:102992  

Gunby Benjamin;   Pálvölgyi Dömötör;  

文摘信息 问图书馆员

16    
AK-type stability theorems on cross t-intersecting families 期刊论文

European Journal of Combinatorics     ISSN:0195-6698  Volume:82  Page:102993  

Lee Sang June;   Siggers Mark;   Tokushige Norihide;  

文摘信息 问图书馆员

17    
Every planar graph without adjacent cycles of length at most 8 is 3-choosable 期刊论文

European Journal of Combinatorics     ISSN:0195-6698  Volume:82  Page:102995  

Liu Runrun;   Li Xiangwen;  

文摘信息 问图书馆员

18    
Introducing article numbering to European Journal of Combinatorics 期刊论文

European Journal of Combinatorics     ISSN:0195-6698  Volume:82  

Munao Simone;  

问图书馆员

19    
Planar graphs without cycles of length 4 or 5 are (11:3)-colorable 期刊论文

European Journal of Combinatorics     ISSN:0195-6698  Volume:82  Page:102996  

Dvořák Zdeněk;   Hu Xiaolan;  

文摘信息 问图书馆员

20    
d-cluster-free sets with a given matching number 期刊论文

European Journal of Combinatorics     ISSN:0195-6698  Volume:82  

Liu Xizhi;  

文摘信息 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×